EconPapers    
Economics at your fingertips  
 

Binomial Autoregressive Moving Average Models With an Application to U.S. Recessions

Richard Startz

Journal of Business & Economic Statistics, 2008, vol. 26, 1-8

Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2008/00000026/00000001/art00001 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Binomial Autoregressive Moving Average Models with an Application to U.S. Recessions
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:26:y:2008:p:1-8

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-31
Handle: RePEc:bes:jnlbes:v:26:y:2008:p:1-8